# SDR IXXA2025041401

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,203 hours, 21,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146T82506
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT FLOOR BEAM STA1087 AT RBL 26 IS CRACKED.
